Normal surfaces in topologically finite 3-manifolds

Tillmann, Stephan (2008) Normal surfaces in topologically finite 3-manifolds. L'Enseignement Mathématique, 54 3: 329-380.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Author Tillmann, Stephan
Title Normal surfaces in topologically finite 3-manifolds
Journal name L'Enseignement Mathématique   Check publisher's open access policy
ISSN 0013-8584
Publication date 2008-11
Sub-type Article (original research)
Volume 54
Issue 3
Start page 329
End page 380
Total pages 52
Place of publication Carouge, Switzerland
Publisher Universite de Geneve
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
ERA 2012 Admin Only
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Thu, 01 Dec 2011, 14:35:50 EST by Dr Benjamin Burton on behalf of Mathematics